New Med. Problem/Ultram

Discussion in 'Fibromyalgia Main Forum' started by karen2002, Sep 18, 2002.

  1. karen2002

    karen2002 New Member

    After being on Vicodan for 4 months, I was just put on Ultram---has anybody experienced horrific headaches with this? The first day was okay (just one dose, late in day by the time I had prescription filled). By the afternoon of the second day--I had a headache, and by evening it was a screamer. Ohh, by the way, I had been off the Vicodan for over a week before the switch.
    Would love to hear if anyone else has had the same reaction to Ultram.
    Thanks,
    Karen
  2. karen2002

    karen2002 New Member

    After being on Vicodan for 4 months, I was just put on Ultram---has anybody experienced horrific headaches with this? The first day was okay (just one dose, late in day by the time I had prescription filled). By the afternoon of the second day--I had a headache, and by evening it was a screamer. Ohh, by the way, I had been off the Vicodan for over a week before the switch.
    Would love to hear if anyone else has had the same reaction to Ultram.
    Thanks,
    Karen
  3. Ness

    Ness New Member

    I was given Ultram last year and within an hour of taking it my heart starting racing and I felt like I was crawling out of my skin ...and I cried and cried...I felt like I was loosing it BIG time.. I have also heard of headaches, anxiety, and awful withdrawls when going off of it.

    I am still looking for the Perfect Pain Med!!!!LOL

    Peace
    Ness
  4. pamela

    pamela New Member

    I looked up on the net the inert ingredients of the ultracet...ultram is basically the same. It's the lactose, and the methylcellulose that gives people the headaches!!! Nobody really understands this but in most of the Nsaids and pain meds of the ultracet type it has LACTOSE!!!! People with fibro they say should avoid sugar..well these meds have sugar in them. Anything that ends with "ose" has sugar in it. Also this med has starch. Starch gives tremendous headaches. Fibro people aren't suppost to have starches or carbs either due to the pain it causes. When I got off the Ambien that was giving me herendous temple and front headaches immediately I was better!!! Hope this helps. Tell your doc. if you think this is the reason you can't have the lactose and cellulose in the meds.

    Good Luck!!!
    Pamela